Object

Title: Note on Matuzsewska-Orlich indices and Zygmund inequalities

Creator:

N. Samko

Type:

Հոդված

Publication Details:

Established in 2008

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2010

Volume:

3

Number:

1

ISSN:

1829-1163

Official URL:


Contributor(s):

Գլխ. խմբ.՝ Անրի Ներսեսյան ; Պատ. խմբ.՝ Լինդա Խաչատրյան ; Խմբ. տեղակալ՝ Ռաֆայել Բարխուդարյան

Coverage:

22-31

Abstract:

In this note we call attention to the fact that there exist some relations between the Matuszewska-Orlicz indices $m(\varphi)$ and $M(\varphi)$ of the function $\varphi$, and possible values of the constants in Zygmund type inequalities.

Publisher:

National Academy of Sciences of Armenia

Date created:

2010-04-08

Format:

pdf

Identifier:

oai:arar.sci.am:13237

General note:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Digitization:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Feb 12, 2020

Number of object content hits:

12

All available object's versions:

https://arar.sci.am/publication/14940

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Objects

Similar

This page uses 'cookies'. More information